MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect tsh result generated by the architect i1000sr processing module for a patient.The sample was repeated, and a normal result was obtained.The following data was provided: customer's reference range: 0.35 iu/ml to 4.94 iu/ml.Sid (b)(6): initial tsh result = 9.0642 iu/ml; repeat result = 4.189 iu/ml no impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the architect tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 73446ud00.A device history record review was performed on lot 73446ud00 which did not show any non-conformances, deviations, or potential non-conformances related to the issue under review.The overall performance of architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 73446ud00 is within the established control limits.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 73446ud00 was identified.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22769452
Report Number3005094123-2025-00390
Device Sequence Number18477175
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)260819(10)73446UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Catalogue Number07K62-25
Device Lot Number73446UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6).; ARC I1000SR MOD, 01L86-01, (B)(6).
Patient SexUnknown